Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Angrybird89

Member
  • Content Count

    14
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Angrybird89

  • Rank
    New Member
  1. I am on my 2nd month of Claravis and I noticed that 4 dark brown freckles have appeared on random spots on my face... IS this normal? And will they go away after my course? Please advise!!
  2. Hi,I weigh 145-150 lbs and I'm on 80 mg/day for 6 months for the second time. Your 40 mg/day is certainly not too much for you as others have said, but my question is--why Accutane if your acne is very light? Is it scarring or are they painful? For me, I would not go through the uncomfortable side effects (I've already done one course--on my second now, so I have a pretty good idea of what I'll go through) if I only had light acne that's not scarring or painful. It's just not worth it. Howe
  3. Yeah thanks for the info. The derm will probably bump me up to a higher dose next month. But thanks alot for the info. Made me feel ALOT better. I was freaking out before because I thought 40mg was too much for my weight.
  4. 6 months.. i was on antibiotics for a month.. 2 different topicals.. nothing really worked so im trying accutane now.. had pimples since i was 16 and im 23 now, and getting pretty tired of acne now
  5. Do you have sever acne? I only have about 3 pimples lol so I am thinking it's too much?
  6. I am on day 5 of Claravis for my very mild acne & oily skin (Always had around 3-4 actives, nothing TOO serious). My derm prescribed me 40mg, but I have been reading the forums and it seems as if the appropriate dosage for someone my weight/mild acne should be on a lower dose like 20,30 mg... I am kind of freaking out so can someone please advise me to whether I should continue taking the 40mg or ask my derm to lower me before I get further into the treatment? THANK YOU
  7. I am currently on day five of accutane. I am a 23 year old male weighing only 150 pounds, but my derm prescribed me 40mg for my very light acne (4-5 actives at most). Do you think this is too strong? Should I talk to the derm and ask for 30mg to start it off?
  8. I am a 22 year old male that has been suffering with acne and extremely oily skin since I was 16. I was recently put on antibiotics and 2 topicals (Aczone in the morning, veltin gel at night) and it cleared me up somewhat. However, everytime I go drinking and stay up late I break out (7-8 new pimples). I was so frustrated that I asked my derm and she prescribed me for 40mg Claravis. The thing is, right now, I am not THAT bad, I only have 3-4ish active pimples on my chin and the rest
  9. Hello everyone, I am a 2nd time user of the Regimen. I used it about 2 years ago and stopped once my face was completely clear. However, recently, I have began breaking out again and I ordered the kit. I am 2 weeks in, but this time around, my face is extremely red, dry, and itchy. I can't sleep at night unless I have an icepack to cool down my neck and face. Do you think I have developed an allergic reaction? Or is this normal. I have included a picture of my skin currently. Thank
×